default search action
"Self-adjointness and conservation laws of two variable coefficient ..."
Li-Hua Zhang (2013)
- Li-Hua Zhang:
Self-adjointness and conservation laws of two variable coefficient nonlinear equations of Schrödinger type. Commun. Nonlinear Sci. Numer. Simul. 18(3): 453-463 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.